# SDR SWIA201332872

- Difficulty date: February 24, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 26,047 hours, 22,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Activated
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 EMERGENCY OVERHEAD LIGHT DOES NOT ILLUMINATE.  (FLT 2553)  REPLACED NR 2 EMERGENCY OVERHEAD LIGHT.
